Volume 312, Number 1, January 2012
: Weak geodesic topology and fixed finite subgraph theorems in infinite partial cubes I. Topologies and the geodesic convexity.
: Weak geodesic topology and fixed finite subgraph theorems in infinite partial cubes II. Fixed subgraph properties and infinite treelike partial cubes.
Norbert W. Sauer
: Vertex partitions of metric spaces with finite distance sets.
: Context-free pairs of groups II - Cuts, tree sets, and random walks.
Volume 312, Number 2, January 2012
: Regular embeddings of Cartesian product graphs.
: Complete m-spotty weight enumerators of binary codes, Jacobi forms, and partial Epstein zeta functions.
, Appu Muthusamy
: Bipartite variation of the cheesecake factory problem: mH(k, 2l+1)-factorization of Kn, n.
: Derivative polynomials and enumeration of permutations by number of interior and left peaks.
Le Anh Vinh
: Singular matrices with restricted rows in vector spaces over finite fields.
, B. Ries
: Some properties of edge intersection graphs of single-bend paths on a grid.
: Large Cayley digraphs of given degree and diameter.
Volume 312, Number 3, February 2012
: Quotients of the deformation of Veronesean dual hyperoval in PG(3d, 2).
Bart De Bruyn
: On sets of odd type of PG(n, 4) and the universal embedding of the dual polar space DH(2n-1, 4).
: A particular Hamiltonian cycle on middle levels in the De Bruijn digraph.
: On the classification of algebraic function fields of class number three.
Volume 312, Number 4, February 2012
Volume 312, Number 5, March 2012
David E. Roberson
: Häggkvist-Hell graphs: A class of Kneser-colorable graphs.
Bart De Bruyn
: On the universal embedding of the near hexagon related to the extended ternary Golay code.
: Neighborhood unions and disjoint chorded cycles in graphs.
: Existence of Steiner quadruple systems with a spanning block design.
: The distinguishing numbers of graphs on closed surfaces.
Kinkar Ch. Das
: Proof of conjectures involving the largest and the smallest signless Laplacian eigenvalues of graphs.
: Equitable colorings of planar graphs with maximum degree at least nine.
: Average site perimeter of directed animals on the two-dimensional lattices.
Volume 312, Number 6, March 2012
: Generalized Cayley maps and Hamiltonian maps of complete graphs.
: A sufficient condition for Kim's conjecture on the competition numbers of graphs.
: On dynamic monopolies of graphs with general thresholds.
: Complements and consistent closures.
, Xiao-Fei Huang
: A Gale-Ryser type characterization of potentially 1-s2.0-S0012365X1100584X-si1-bigraphic pairs.
Volume 312, Number 7, April 2012
Volume 312, Number 8, April 2012
: Coloring games on squares of graphs.
: A conjecture on k-transitive digraphs.
Volume 312, Number 9, May 2012
: Six signed Petersen graphs, and their automorphisms.
Volume 312, Number 10, May 2012
, Changjiang Bu
: Laplacian spectral characterization of some graphs obtained by product operation.
: Extremal functions of excluded tensor products of permutation matrices.
: A short proof of the tree-packing theorem.
: A generalization of the Erdős-Ko-Rado theorem to t-designs in certain semilattices.
Volume 312, Number 11, June 2012
Volume 312, Numbers 12-13, July 2012
: Path-factorizations of complete bipartite multigraphs.
: Bijective mapping preserving intersecting antichains for k-valued cubes.
, Haidong Wu
: Bounding the coefficients of the characteristic polynomials of simple binary matroids.
Volume 312, Number 14, July 2012
Gerard J. Chang
, Nicolas Roussel
: (Δ+1)-total choosability of planar graphs with no cycles of length from 4 to k and without close triangles.
: The pre-hull number and lexicographic product.
Volume 312, Number 15, August 2012
: Transformation formulas for complete symmetric polynomials and identities for generalized binomial coefficients and q-Stirling numbers.
, Xingzhi Zhan
: Extremal digraphs whose walks with the same initial and terminal vertices have distinct lengths.
, Weihua Yang
: A note on collapsible graphs and super-Eulerian graphs.
: Graph orientations with set connectivity requirements.
: Generating an internally 4-connected binary matroid from another.
Alexandru I. Tomescu
: A simpler proof for vertex-pancyclicity of squares of connected claw-free graphs.
, Weigen Yan
: Kekulé structures of polyomino chains and the Hosoya index of caterpillar trees.
Volume 312, Number 16, August 2012
, Bolian Liu
: A proof of two conjectures on the Randić index and the average eccentricity.
, Heping Zhang
: On the restricted matching extension of graphs on the torus and the Klein bottle.
, Shin-ichi Tanigawa
: Sparsity and connectivity of medial graphs: Concerning two edge-disjoint Hamiltonian paths in planar rigidity circuits.
: Some results on decomposable and reducible graph properties.
Volume 312, Number 17, September 2012
: Eigenvalues of complete multipartite graphs.
: Even cycle decompositions of 4-regular graphs and line graphs.
Volume 312, Number 18, September 2012
: An improved upper bound for the bondage number of graphs on surfaces.
: A large order asymptotic existence theorem for group divisible 3-designs with index one.
Volume 312, Number 19, October 2012
: Lifting simplicial complexes to the boundary of convex polytopes.
: On dissimilarity vectors of general weighted trees.
: The independent set sequence of regular bipartite graphs.
Volume 312, Number 20, October 2012
: A natural generalization of orthogonality of Latin squares.
Volume 312, Number 21, November 2012
: Two new edge grafting operations on the energy of unicyclic graphs and their applications.
Mark S. MacLean
: A new approach to the Bipartite Fundamental Bound.
Volume 312, Number 22, November 2012
Erik E. Westlund
: Hamilton decompositions of certain 6-regular Cayley graphs on Abelian groups with a cyclic subgroup of index two.